Indiana, 2015

Winter Storm and Heavy Rain in Indiana, February 20 to 21, 2015

February 20 to 21, 2015 · NWS PAH · 7 events in 6 counties and zones

A winter storm brought hazardous conditions to southwest Indiana. The precipitation type was primarily freezing rain.

Where it happened

Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$100,000
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PAH wrote it up.

A winter storm brought hazardous conditions to southwest Indiana. The precipitation type was primarily freezing rain. Some sleet and snow was reported at the onset. Around one-quarter inch of ice glazed trees and power lines, on top of one-quarter to one-half inch of sleet. Roads became ice-covered and very hazardous. Numerous vehicle crashes and slide-offs occurred. Isolated power outages were reported due to tree limbs on power lines. A utility company estimated outages totaled about 500 customers. Downed tree limbs damaged vehicles at the campus of Southern Indiana University. Several east-to-west bands of light to locally moderate precipitation advanced slowly northward in response to the arrival of warm, moist air in the low levels. Strengthening of a southerly low level jet occurred ahead of a 500 mb shortwave impulse emerging out of the central Plains. Convective enhancement of precipitation rates was observed. After the precipitation changed to rain, the combination of snowmelt and rainfall produced localized street flooding. Most of the street flooding was in urban areas, such as Evansville.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before the first event at Feb 20, 3:42 PM CST, 1 hour 18 minutes earlier.

Area forecast discussion, Feb 20, 3:42 PM CST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
342 PM CST FRI FEB 20 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 342 PM CST FRI FEB 20 2015

THE WINTER WEATHER ADVISORY HAS BEEN UPGRADED TO A WINTER STORM
WARNING FOR THE ENTIRE AREA. A NICE BAND OF SLEET AND FREEZING
RAIN HAS DEVELOPED OVER SOUTHEAST MISSOURI INTO THE PURCHASE AREA.
THERE HAS BEEN SOME LIGHTNING WITH THIS ACTIVITY...AND GROUND
REPORTS INDICATE SIGNIFICANT TRAVEL PROBLEMS HAVE ALREADY
DEVELOPED. WITH THE ENHANCEMENT DUE TO THUNDER...SOME LOCATIONS
MAY SEE WELL OVER A QUARTER INCH. THIS WOULD BE VERY
ISOLATED...AS WOULD ANY RESULTANT POWER OUTAGES.

THE MODELS ARE STILL MOSTLY WARMING THE ENTIRE AREA ABOVE
FREEZING...BUT THERE REMAINS SOME DOUBT IN HOW QUICKLY THIS WILL
OCCUR. THEREFORE THE POTENTIAL FOR MORE SIGNIFICANT AMOUNTS OF
SLEET AND SNOW IN THE NORTHEAST HAS INCREASED. FIGURE MOST AREAS
WILL SEE ENOUGH OF A COMBINATION OF SLEET...SNOW AND ICE TO
VALIDATE THE WARNING. WOULD EXPECT CONDITIONS TO IMPROVE FROM
SOUTH TO NORTH THROUGH THE NIGHT...SO A GRADUAL CANCELLATION IS
EXPECTED.

THE NEXT PROBLEM IS HEAVY RAINFALL ON TOP OF THE SNOWPACK. USED
WPC QPF THROUGH THE EVENT...AND THEY HAVE MOST OF OUR AREA IN A
SLIGHT CHANCE OF EXCEEDING FLASH FLOOD GUIDANCE. IF THIS RAIN PANS
OUT...AND THE GFS IS RIGHT WITH THEM...FLOOD PROBLEMS ARE GOING
TO DEVELOP. THE HEAVY...WIDESPREAD RAINS WILL DEVELOP AFTER
MIDNIGHT AND CONTINUE INTO SATURDAY AFTERNOON. WILL BE ISSUING A
FLOOD WATCH FOR ALL BUT THE I-64 CORRIDOR IN SOUTHERN ILLINOIS
FROM MIDNIGHT TONIGHT THROUGH 6 PM SATURDAY. 2-3" OF RAIN IS
EXPECTED IN THE WATCH AREA.

THE MODELS ARE PUSHING THE PRECIPITATION MOSTLY OUT OF THE AREA BY
00Z SUNDAY. TEMPERATURES WILL BEGIN TO FALL SATURDAY LATE MORNING
THROUGH THE AFTERNOON...BUT THE SURFACE FREEZING LINE DOES LAG
THE BACK END OF THE PRECIPITATION. WE ARE NOT EXPECTING ANY CHANGE
BACK TO FREEZING RAIN OR SNOW ON THE BACK EDGE OF THE
PRECIPITATION SATURDAY AFTERNOON AND EVENING.

THE SECOND HALF OF THE WEEKEND CONTINUES TO LOOK DRY AND COLD.

.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 342 PM CST FRI FEB 20 2015

THE NEW WORK WEEK WILL START OFF WITH NORTHWEST FLOW ALOFT AND
TRANSITION TO MORE OF A ZONAL FLOW PATTERN TOWARD THE END OF THE
WEEKE. A DISTURBANCE IN THE UPPER FLOW IS ADVERTISED TO SWING
THROUGH THE AREA AS EARLY AS MONDAY NIGHT INTO TUESDAY. HOWEVER
RIGHT NOW...QPF APPEARS TO LOW TO WARRANT A MENTION AT THIS TIME. IT
WILL CONTINUE TO BE WATCHED.

THE COLDEST AIR OF THE WEEK WILL ARRIVE ON MONDAY...AS A CLOSED
UPPER LOW OVER HUDSON BAY SINKS SOUTHWARD TOWARD THE GREAT
LAKES...BEFORE SHIFTING EASTWARD. HOW COLD WE GET MONDAY NIGHT WILL
DEPEND ON CLOUD COVER...WHICH IS A BIT IN QUESTION AT THIS POINT.
BUT WE SHOULD AT LEAST BE DOWN IN THE LOWER TEENS TO SINGLE DIGITS.
PLUS...THE CENTER OF STRONG HIGH PRESSURE WHICH WILL SITUATED TO OUR
NORTHWEST AT THE START OF THE DAY ON MONDAY...WILL SHIFT EAST
SOUTHEAST WITH TIME AND WEAKEN. SO WILL HAVE TO WATCH TEMPERATURES
CLOSELY UP IN THE EVV TRI STATE REGION AS THE CENTER OF THE HIGH
SETTLES OVER THAT REGION MONDAY NIGHT.

BEYOND THAT...A WEAK FRONT PASSES THROUGH TUESDAY NIGHT AND HIGH
PRESSURE REGAINS CONTROL ON WEDNESDAY THROUGH THE END OF THE WEEK.
THERE WERE SOME SIGNS OF A SYSTEM APPROACHING BY THURSDAY OR
THURSDAY NIGHT BUT THE TREND LOOKS TO BE DRIER NOW. HAVE LOWERED OR
REMOVED POPS TO ACCOUNT FOR THIS TREND...WHICH MATCHES UP WITH THE
COLLABORATIVE PICTURE.

&&

.AVIATION...
ISSUED AT 1151 AM CST FRI FEB 20 2015

THE FORECAST IS STILL ON TRACK WITH A RAPID WARMING TREND EXPECTED
THROUGH TONIGHT. ALL TAFS SHOULD SEE DETERIORATING CONDITIONS
TONIGHT WITH PRECIPITATION TYPE TRANSITIONING FROM SLEET/SNOW TO
FREEZING AND EVENTUALLY ALL RAIN BY 06Z. LOW CONFIDENCE ON WINDS
WITH A SURFACE TROUGH DEVELOPING NORTHEAST RIGHT ACROSS THE
TERMINALS. CANNOT RULE OUT SOME SOUTHERLY GUSTS TONIGHT.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...FLOOD WATCH FROM MIDNIGHT CST TONIGHT THROUGH SATURDAY AFTERNOON
     FOR ILZ081>094.

     WINTER STORM WARNING UNTIL 6 AM CST SATURDAY FOR ILZ075>078-
     080>094.

MO...FLOOD WATCH FROM MIDNIGHT CST TONIGHT THROUGH SATURDAY AFTERNOON
     FOR MOZ076-086-087-100-107>112-114.

     WINTER STORM WARNING UNTIL 6 AM CST SATURDAY FOR MOZ076-086-087-
     100-107>112-114.

IN...FLOOD WATCH FROM MIDNIGHT CST TONIGHT THROUGH SATURDAY AFTERNOON
     FOR INZ081-082-085>088.

     WINTER STORM WARNING UNTIL 6 AM CST SATURDAY FOR INZ081-082-
     085>088.

KY...FLOOD WATCH FROM MIDNIGHT CST TONIGHT THROUGH SATURDAY AFTERNOON
     FOR KYZ001>022.

     WINTER STORM WARNING UNTIL 6 AM CST SATURDAY FOR KYZ001>022.

&&

SHORT TERM...DRS
LONG TERM...CW
AVIATION...DRS
Hazardous weather outlook, Feb 20, 4:05 PM CST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
405 PM CST FRI FEB 20 2015

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-211100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
405 PM CST FRI FEB 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

A WINTER STORM WARNING IS IN EFFECT FOR THE ENTIRE AREA. A FLOOD
WATCH BEGINS FOR MOST OF THE REGION AT MIDNIGHT TONIGHT. PLEASE
REFER TO THE WARNING AND WATCH PRODUCTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FLOOD WATCH IS IN EFFECT FOR MOST OF THE AREA SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT PRECIPITATION TYPES AND ANY ACCUMULATIONS
AND RELATED IMPACTS LATE THIS AFTERNOON AND TONIGHT. REPORTS OF
HEAVY RAINFALL AND FLOODING ISSUES WOULD ALSO BE GREATLY
APPRECIATED LATE TONIGHT AND SATURDAY.

DRS

In the hours before

Local storm report, Feb 20, 2:53 PM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
253 PM CST FRI FEB 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     SLEET            DEXTER                  36.79N 89.96W
02/20/2015  M0.50 INCH       STODDARD           MO   EMERGENCY MNGR

            HALF INCH OF SLEET BUILDUP REPORTED.

&&

SMITTY
Local storm report, Feb 20, 3:25 PM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
325 PM CST FRI FEB 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     FREEZING RAIN    EAST PRAIRIE            36.78N 89.38W
02/20/2015  U0.00 INCH       MISSISSIPPI        MO   TRAINED SPOTTER

            FREEZING RAIN AND SLEET MAKING ROADS THROUGHOUT THE
            COMMUNITY VERY SLICK.

&&

SMITTY
Local storm report, Feb 20, 3:44 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
344 PM CST FRI FEB 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     SLEET            GREENVILLE              37.13N 90.45W
02/20/2015  U0.00 INCH       WAYNE              MO   EMERGENCY MNGR

            THUNDER AND HEAVY SLEET REPORTED.

&&

SMITTY
Local storm report, Feb 20, 3:48 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
348 PM CST FRI FEB 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     FREEZING RAIN    WEST PADUCAH            37.08N 88.74W
02/20/2015  U0.00 INCH       MCCRACKEN          KY   ASOS

            FREEZING RAIN REPORTED AT BARKLEY REGIONAL AIRPORT AND
            THE NWS OFFICE.

&&

SMITTY
Local storm report, Feb 20, 4:25 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
425 PM CST FRI FEB 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     FREEZING RAIN    7 NW POPLAR BLUFF       36.84N 90.50W
02/20/2015  M0.00 INCH       BUTLER             MO   TRAINED SPOTTER

            FREEZING RAIN OCCURRING WITH A TRACE BUILDUP OF ICE
            ACCUMULATION AT THIS TIME.

1234 PM     FREEZING RAIN    DUDLEY                  36.79N 90.09W
02/20/2015  M0.00 INCH       STODDARD           MO   TRAINED SPOTTER

            FREEZING RAIN AND SLEET BEGINNING TO ACCUMULATE ON TREES
            AND POWER LINES.

0110 PM     SLEET            5 W POPLAR BLUFF        36.76N 90.50W
02/20/2015  U0.00 INCH       BUTLER             MO   TRAINED SPOTTER

            VERY HEAVY SLEET REPORTED WEST OF THE COMMUNITY.

0110 PM     SNOW             MURRAY                  36.61N 88.32W
02/20/2015  U0.0 INCH        CALLOWAY           KY   PUBLIC

            SNOW COMING DOWN WITH ROADS BECOMING SLICK. SNOW
            BEGINNING TO ACCUMULATE.

0114 PM     SLEET            BERNIE                  36.67N 89.97W
02/20/2015  U0.00 INCH       STODDARD           MO   TRAINED SPOTTER

            VERY HEAVY SLEET REPORTED. ROADWAYS BECOMING COVERED.

0115 PM     FREEZING RAIN    PIEDMONT                37.15N 90.70W
02/20/2015  U0.00 INCH       WAYNE              MO   LAW ENFORCEMENT

            STATE POLICE REPORTING FREEZING RAIN BEGINNING TO
            ACCUMULATED ON ROADWAYS IN THE PIEDMONT AREA.

0134 PM     FREEZING RAIN    7 NW POPLAR BLUFF       36.84N 90.50W
02/20/2015  M0.10 INCH       BUTLER             MO   TRAINED SPOTTER

            FREEZING RAIN ACCUMULATION WITH HEAVY SLEET FALLING NOW.

0134 PM     SLEET            POPLAR BLUFF            36.76N 90.41W
02/20/2015  U0.00 INCH       BUTLER             MO   EMERGENCY MNGR

            VERY HEAVY SLEET OCCURRING. ALL STREETS IN THE COMMUNITY
            ARE SLICK AND BECOMING HAZARDOUS.

0151 PM     SLEET            5 W POPLAR BLUFF        36.76N 90.50W
02/20/2015  U0.00 INCH       BUTLER             MO   TRAINED SPOTTER

            THUNDER WITH SLEET REPORTED. SPOTTER STATED IT IS THE
            LARGEST SLEET PELLETS EVER SEEN.

0156 PM     SLEET            POPLAR BLUFF            36.76N 90.41W
02/20/2015  U0.00 INCH       BUTLER             MO   LAW ENFORCEMENT

            THUNDER WITH SLEET REPORTED. SEVERAL ACCIDENTS REPORTED
            THROUGHOUT THE COMMUNITY.

0202 PM     FREEZING RAIN    NEW MADRID              36.59N 89.55W
02/20/2015  U0.00 INCH       NEW MADRID         MO   EMERGENCY MNGR

            FREEZING RAIN AND SLEET MAKING SECONDARY ROADS AS WELL AS
            INTERSTATE 55 SLICK AND HAZARDOUS.

0209 PM     SLEET            POPLAR BLUFF            36.76N 90.41W
02/20/2015  M1.00 INCH       BUTLER             MO   TRAINED SPOTTER

            ONE INCH OF SLEET BUILDUP IN THE COMMUNITY.

0218 PM     SLEET            DEXTER                  36.79N 89.96W
02/20/2015  U0.00 INCH       STODDARD           MO   EMERGENCY MNGR

            HEAVY SLEET PRODUCING HAZARDOUS ROAD CONDITIONS.

0227 PM     FREEZING RAIN    MAYFIELD                36.74N 88.65W
02/20/2015  U0.00 INCH       GRAVES             KY   TRAINED SPOTTER

            FREEZING RAIN REPORTED IN MAYFIELD AS WELL AS THE TOWN OF
            WINGO

0228 PM     FREEZING RAIN    MURRAY                  36.61N 88.32W
02/20/2015  U0.00 INCH       CALLOWAY           KY   TRAINED SPOTTER

            FREEZING RAIN AND MODERATE SNOW REPORTED

0231 PM     FREEZING RAIN    4 SW DEXTER             36.75N 90.01W
02/20/2015  M0.20 INCH       STODDARD           MO   TRAINED SPOTTER

            FREEZING RAIN AND SLEET BUILDUP. ROADS COVERED AND
            PRECIPITATION ACCUMULATING ON VEHICLES.

0245 PM     FREEZING RAIN    MURRAY                  36.61N 88.32W
02/20/2015  U0.00 INCH       CALLOWAY           KY   TRAINED SPOTTER

            FREEZING RAIN AND SLEET OCCURRING.

0253 PM     SLEET            DEXTER                  36.79N 89.96W
02/20/2015  M0.50 INCH       STODDARD           MO   EMERGENCY MNGR

            HALF INCH OF SLEET BUILDUP REPORTED.

0324 PM     FREEZING RAIN    EAST PRAIRIE            36.78N 89.38W
02/20/2015  U0.00 INCH       MISSISSIPPI        MO   TRAINED SPOTTER

            FREEZING RAIN AND SLEET MAKING ROADS THROUGHOUT THE
            COMMUNITY VERY SLICK.

0338 PM     SLEET            GREENVILLE              37.13N 90.45W
02/20/2015  U0.00 INCH       WAYNE              MO   EMERGENCY MNGR

            THUNDER AND HEAVY SLEET REPORTED.

0347 PM     FREEZING RAIN    WEST PADUCAH            37.08N 88.74W
02/20/2015  U0.00 INCH       MCCRACKEN          KY   ASOS

            FREEZING RAIN REPORTED AT BARKLEY REGIONAL AIRPORT AND
            THE NWS OFFICE.

&&

SMITTY
Local storm report, Feb 20, 4:43 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
443 PM CST FRI FEB 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     FREEZING RAIN    FOLSOMDALE              36.88N 88.67W
02/20/2015  U0.00 INCH       GRAVES             KY   TRAINED SPOTTER

            SIGNIFICANT ICED ROADWAYS REPORTED THROUGHOUT THE
            NORTHERN HALF GRAVES COUNTY. VERY HAZARDOUS.

&&

SMITTY

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

6 winter storm, 1 heavy rain. Local standard time, as filed.

Winter Storm, Gibson

When
February 20, 5:00 PM CST to February 21, 1:00 PM CST
Where
Gibson forecast zone
Reported by
Trained Spotter
Coordinates
38.312, -87.585 (the zone’s center; the record gives no point)

Winter Storm, Pike

When
February 20, 5:00 PM CST to February 21, 1:00 PM CST
Where
Pike forecast zone
Reported by
Trained Spotter
Coordinates
38.399, -87.232 (the zone’s center; the record gives no point)

Winter Storm, Posey

When
February 20, 5:00 PM CST to February 21, 1:00 PM CST
Where
Posey forecast zone
Reported by
Trained Spotter
Coordinates
38.022, -87.868 (the zone’s center; the record gives no point)

Winter Storm, Spencer

When
February 20, 5:00 PM CST to February 21, 7:00 AM CST
Where
Spencer forecast zone
Reported by
Trained Spotter
Coordinates
38.014, -87.008 (the zone’s center; the record gives no point)

Winter Storm, Vanderburgh

When
February 20, 5:00 PM CST to February 21, 7:00 AM CST
Where
Vanderburgh forecast zone
Property damage
$100,000
Reported by
Trained Spotter
Coordinates
38.025, -87.586 (the zone’s center; the record gives no point)

Winter Storm, Warrick

When
February 20, 5:00 PM CST to February 21, 7:00 AM CST
Where
Warrick forecast zone
Reported by
Trained Spotter
Coordinates
38.092, -87.272 (the zone’s center; the record gives no point)

Heavy Rain, Vanderburgh

When
February 21, 7:00 AM CST to 11:00 AM CST
Where
Vanderburgh County, Evansville
Reported by
Newspaper
Coordinates
37.980, -87.550

Intersections around the city were flooded. At the Evansville airport, the storm total precipitation was 1.21 inches.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2015Every state in 2015This day in weather historyWarnings in Indiana, February 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 559070, 559071, 559072, 559073, 559074, 559075, 559950.